# SDR UPS96420188

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMPARTMENT FRAME SHEAR TIE CRACKED AT BS 1560, BETWEEN S-35/36 LT.  REMOVED DAMAGED SHEAR TIE AND REPAIRED SHEAR TIE IAW SRM 53-10-04, FIG 4.
